# SDR SWIA2019021148416

- Difficulty date: December 31, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER BRACKET ON THE ENTRANCE STORAGE COMPARTMENT IS CRACKED (MARKED).   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED FWD UPPER BRACKET ON ENTRANCE STORAGE COMPARTMENT WITH NEW FROM STOCK REF C&D ZODIA CMM.
